# SDR REXA2017060400690

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 280, RBL 45, IS CORRODED OUT OF LIMITS.  REPAIRED THE FLOORBEAM IAW REO 670-53-21-139,  REV  B.
